# SDR MALA070102

- Difficulty date: August 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 23,963 hours, 26,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 335003, EMERGENCY LIGHT POWER SUPPLY 23LN FAILED TEST.  REMOVED AND REPLACED POWER SUPPLY 23LN WITH SERVICEABLE UNIT IAW SAAB AMM 33-50-10.  OPS CHECK GOOD.
